# SDR A6WA201240160

- Difficulty date: December 31, 2011
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 25,373 hours, 23,409 cycles
- Engine: Ge CF343B1
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Eroded
- Location: Rt Nose Cowl
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE NOSE COWL HAS EROSION ON L/E SKIN.  REMOVED LIGHT EROSION FROM L/E LIP SKIN AND POLISHED WITH SCOTCHBRITE IAW REO 601R-71-61-2532.  MON THICKNESS PRIOR TO BLENDING 0.050. MIN THICKNESS AFTER BLENDING 0.048.  WITHIN LIMITS IAW REO 601R-71-61-2532.
